# SDR A6WA201542610

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 26,411 hours, 25,610 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR LE PANEL ATTACH BRACKET CRACKED AT FWD SPAR.
